MathSciNet Relay Station
MathSciNet bibliographic data
MR1669394 (2000a:17008) 17B10
Van der Jeugt, J.; Zhang, R. B. Characters and composition factor multiplicities for the Lie superalgebra $\germ g\germ l(m/n)$. Lett. Math. Phys. 47 (1999), no. 1, 49–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement